# SDR CALA2017062501977

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737924ER
- Aircraft serial: 41745
- Aircraft time: 15,865 hours, 5,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU AND A/C PACKS ON, ODOR OF FUEL IN CABIN,  COULD NOT DUPLICATE, RAN APU, NO FUEL ODOR IN CAB IN. NO DEFECTS FOUND AT THIS TIME.
